Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 1964165, 10 pages
https://doi.org/10.1155/2017/1964165
Research Article

Reliability Evaluation of Bridges Based on Nonprobabilistic Response Surface Limit Method

1School of Resource and Civil Engineering, Wuhan Institute of Technology, Wuhan 430073, China
2School of Civil Engineering & Mechanics, Huazhong University of Science and Technology, Wuhan 430074, China

Correspondence should be addressed to Xiaoya Bian

Received 14 October 2017; Accepted 10 December 2017; Published 28 December 2017

Academic Editor: Xiangyu Meng

Copyright © 2017 Xuyong Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuyong Chen, Qian Chen, Xiaoya Bian, and Jianping Fan, “Reliability Evaluation of Bridges Based on Nonprobabilistic Response Surface Limit Method,” Mathematical Problems in Engineering, vol. 2017, Article ID 1964165, 10 pages, 2017. doi:10.1155/2017/1964165